Asian Journal of Mathematics

Volume 17 (2013)

Number 1

A wall crossing formula of Donaldson-Thomas invariants without Chern-Simons functional

Pages: 63 – 94

DOI: http://dx.doi.org/10.4310/AJM.2013.v17.n1.a4

Authors

Young-Hoon Kiem (Department of Mathematics and Research Institute of Mathematics, Seoul National University, Seoul, South Korea)

Jun Li (Department of Mathematics, Stanford University, Stanford, Calif., U.S.A.)

Abstract

We prove a wall crossing formula of Donaldson-Thomas type invariants without Chern-Simons functionals.

Keywords

Donaldson-Thomas invariant, wall crossing, intrinsic blowup

2010 Mathematics Subject Classification

14D20, 14N35

Full Text (PDF format)